# SDR YENA2025012700107

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 03263
- Aircraft time: 62,397 hours, 22,425 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2592, MIA-JFK. 'PRIOR TO TOP OF DESCENT A CHEMICAL ODOR WAS OBSERVED IN THE CABIN LASTED A FEW MINUTES THEN DISSIPATED. ALL FA'S OBSERVED MORE CONCENTRATED IN THE REAR OF THE CABIN. THE 2 FA'S IN THE REAR COMPLAINED OF EYE IRRITATION AND A HEADACHE. ( APU SYSTEM ); COMPLIED WITH INFO NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE 10 AMBIENT AIR ODOR PER TSM 05-50-00-810-085-B. LVL A DECONTAMINATION, REPLACED RECIRC FILTERS IAW AMM 21-20-00. INSP APU IAW AMM 49-00-00-200-814-A. ISOLATED BLEED SOURCES OF ENG 1/2 WITH ENG RUN IAW AMM 71-00-00. NO SMELLS NOTED AT THIS TIME A/C OK FOR CONT SVC MDDR CLRD MX-4 UPDATED PLACARD REMOVED.;
